MathSciNet Relay Station
MathSciNet bibliographic data
MR711007 60G60 (60K35 82A43)
Molchanov, S. A.; Stepanov, A. K. Percolation in random fields. II. (Russian) Teoret. Mat. Fiz. 55 (1983), no. 3, 419–430.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement